Jump to content
Important Survey - Please Participate ×

Valium to Librium experience


[Ma...]

Recommended Posts

I am not feeling well on Valium. Many people here feel the same way. The depression, cog fog, and fatigue are unberable. Most nights I can fall asleep, but I wake up in the middle of the night and never feel rested in the morning. I can never fully relax or focus. I feel cognitively challenged - a far cry from the clarity and sharpness I used to have when I wasn't sick. It takes me forever to get going in my day. I started a new job a month ago, but can barely keep up - I just blankly stare at my desk, pretend to look busy, and probably get just about 1-2 hours of actual work done. I feel like I am deteriorating and aging at 10 times the normal rate. At 34, I feel 95. The list of symptoms goes on and on.

 

I am starting to feel that Librium might be a better alternative to finish my taper as it may be less tiring. I did not do well on Klonopin either. Perhaps Librium could help me finish my taper? I work with a supportive doctor and utilize a compounding pharmacy, so precision and time won't be a problem. I just really want to be more functional so I can maintain my job for at least a little while longer, and be present for my family. The depression and all the other symptoms I mentioned make this incredibly challenging.

 

Ideas?

 

 

 

 

Link to comment
Share on other sites

Hi Milka85,

 

I've used Librium for about half a year, then I had to switch to Valium because Librium is no longer available in my country. Personally, I prefer Librium. Less side effects. I had far more energy. But the withdrawal symptoms are the same.

 

Does a compounding pharmacy mean that they can provide you with not standard doses? Cause that would be a good thing. It was quite an ordeal to cut the little hardcovered pills. For me that's the only benefit of Valium.

 

But I have to add that when I didn't do well on Valium the first time I used it (I had a cross over from except to Valium), I thought the Valium was the problem. Now I'm back on Valium, it turns out that it wasn't the Valium that was the problem. I crossed over to a wrong amount of Valium (way too low), didn't stabilize and tapered to fast. So most of the things I felt and ascribed to the Valium, were not caused by the Valium but by the withdrawal I immediately went into. Except for the fatigue. That's the same this second time around.

 

 

Of course people react differently on Valium or Librium, but this is my personal experience.

 

Hope you will feel better very soon!

 

 

Link to comment
Share on other sites

×
×
  • Create New...